Global Dynamics of a Novel Delayed Logistic Equation Arising from Cell Biology

Baker, Ruth E., Röst, Gergely: Global Dynamics of a Novel Delayed Logistic Equation Arising from Cell Biology.
JOURNAL OF NONLINEAR SCIENCE, 30 (1). pp. 397-418. ISSN 0938-8974 (2020)

[img]
Preview
Text
10.1007/Baker-Röst2020_Article_GlobalDynamicsOfANovelDelayedL.pdf - Published Version

Download (629kB) | Preview
Item Type: Article
Szerzők száma: 2
Journal or Publication Title: JOURNAL OF NONLINEAR SCIENCE
Date: 2020
Volume: 30
Number: 1
Page Range: pp. 397-418
ISSN: 0938-8974
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31173481
DOI id: https://doi.org/10.1007/s00332-019-09577-w
Date Deposited: 2020. Apr. 09. 10:47
Last Modified: 2020. Apr. 09. 10:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18522

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year